Deakin University
Browse

File(s) under permanent embargo

Exponential stability of time-delay systems via new weighted integral inequalities

journal contribution
posted on 2016-02-15, 00:00 authored by Levan Hien, Hieu TrinhHieu Trinh
Exponential stability of time-delay systems via new weighted integral inequalities

History

Journal

Applied Mathematics and Computation

Volume

275

Pagination

335 - 344

Publisher

ELSEVIER SCIENCE INC

ISSN

0096-3003

eISSN

1873-5649

Language

English

Publication classification

C Journal article; C1 Refereed article in a scholarly journal

Copyright notice

2015, Elsevier Inc.